Non-Profit Trusted Source of Non-Commercial Health Information
The Original Voice of the American Academy of Anti-Aging, Preventative, and Regenerative Medicine
logo logo
Cancer

Lipitor, Zocor, Pravachol: Cholesterol Lowering Drugs Cause Cancer?

13 years, 10 months ago

927  0
Posted on Jan 15, 2005, 5 a.m. By Bill Freeman

Lipitor has been known to cause very painful and potentially fatal muscle wasting also known as rhabdomyolysis as detailed and confirmed by numerous personal comments on two previous articles on this site: Lipitor - The Human Cost and Lipitor: Side Effects And Natural Remedy. This side effect is apparently so widespread that the use of painkillers has skyrocketed in the wake of increased statin drug use.
Lipitor has been known to cause very painful and potentially fatal muscle wasting also known as rhabdomyolysis as detailed and confirmed by numerous personal comments on two previous articles on this site: Lipitor - The Human Cost and Lipitor: Side Effects And Natural Remedy. This side effect is apparently so widespread that the use of painkillers has skyrocketed in the wake of increased statin drug use. Recently Crestor, another similar drug, has also been linked to the drug-induced muscle wasting disease. Some years ago, a similar drug, Baycol, was withdrawn because of just this type of side effect. What may be new to many is that cholesterol lowering drugs also...
http://www.newmediaexplorer.org/sepp/2005/01/14/lipitor_zocor_pravachol_cholesterol_lowering_drugs_cause_cancer.htm

Subscribe to our Newsletter

WorldHealth Videos

WorldHealth Sponsors